# SDR ASOA04614

- Difficulty date: August 18, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3011052
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE EMERGENCY EXIT LIGHT LENS AT ROW 1 WAS FOUND NEEDING REPLACEMENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT LENS AT ROW 1.  (M)
